Applied Mathematics

Vol.9 No.11(2018), Paper ID 88875, 16 pages

DOI:10.4236/am.2018.911085

 

Random Attractors of Stochastic Non-Autonomous Nonclassical Diffusion Equations with Linear Memory on a Bounded Domain

 

Ahmed Eshag Mohamed, Qiaozhen Ma, Mohamed Y. A. Bakhet

 

Faculty of Pure and Applied Sciences, International University of Africa, Khartoum, Sudan
College of Mathematics and Statistics, Northwest Normal University, Lanzhou, China
Department of Mathematics, College of Education, Rumbek University of Science and Technology, Rumbek, South Sudan

 

Copyright © 2018 Ahmed Eshag Mohamed, Qiaozhen Ma, Mohamed Y. A. Bakhet et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mohamed, A. , Ma, Q. and Bakhet, M. (2018) Random Attractors of Stochastic Non-Autonomous Nonclassical Diffusion Equations with Linear Memory on a Bounded Domain. Applied Mathematics, 9, 1299-1314. doi: 10.4236/am.2018.911085.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.